# SDR DALA1140550633

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 76,909 hours, 36,087 cycles
- Engine: Pwa PW2037
- Engine time: 46,008 hours, 50,174 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 46,008 hours, 50,174 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE FLAMED OUT WHILE ON FINAL APPROACH INTO DTW BUT THE LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE NR 2 ENGINE FCU AND RELAYS K10474 & K10475.
